# SDR UPS97424442

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CRACK AT FRAME AT BS 2701 ON WL 310 LT.  REPAIRED FRAME AT BS 2701 ON WL 310 LT ACC SRM 51-40-03 FIG 1.
